Journal article icon

Journal article

Real-space renormalization group approach to driven diffusive systems

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/39/47/001

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
39
Issue:
47
Pages:
14535-14544
Publication date:
2006-11-24
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:f330751d-6728-4a86-add1-d1af6cb8f9d0
Source identifiers:
27778
Local pid:
pubs:27778

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP